# SDR EIAA2008120300074

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 92,496 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUNG CEILING U/D EMERGENCY EXIT LIGHT OVER THE STAIRS INOP.  REPLACED LIGHT PER B747 MM 33-51-00, OPS CHECKED SATISFACTORLY.
